Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: red spot on the skin (pic)  (Read 2680 times)

mary

  • Forum member
  • **
  • Posts: 8
red spot on the skin (pic)
« on: December 08, 2012, 10:14:31 PM »
Hi sarah,
             I got this 2 month ago, after the acne is gone it left a red spot or blood under the skin. Now i currently apply your Infadolan to see whether it goes back to normal skin tone. Any Suggestion for this thanks... :(

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: red spot on the skin (pic)
« Reply #1 on: December 12, 2012, 03:47:39 PM »
To me it looks like Cherry angioma (especially on the first photo) but I am not sure, neither do I know whether cherry angioma can appear after acne. Cherry angiomas are spots that are very densely packed with capillaries and their appearance is shiny. Search the Internet for photos and info about it and let me know what you think. If it is not a cherry angioma, but just a strongly pigmented red spot, you could use microneedling on it.

For Cherry angiomas, you could try vascular laser or an old fashioned but still very effective electrocautery, cryotherapy, shave excision etc.
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid

mary

  • Forum member
  • **
  • Posts: 8
Re: red spot on the skin (pic)
« Reply #2 on: December 13, 2012, 07:32:17 PM »
Hi sarah,
             if it is a strongly pigmented red spot, it takes how long to recover? Can i continue apply Infadolan?

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: red spot on the skin (pic)
« Reply #3 on: December 16, 2012, 01:59:09 PM »
How long it takes is individual.

You can continue applying Infadolan but infadolan does not diminish red spots.
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid